JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Muhammet Kamali    
    Email: mkamali@atauni.edu.tr  

Ataturk University,
Faculty of Science and Arts,
Department of Mathematics,
25240, Erzurum

    Research Areas :  
Other :  
    Articles: A Criterion for $p$-Valently Starlikeness   Volume 4, Issue 2
    A Sufficient Condition for Starlikeness of Analytic Functions of Koebe Type   Volume 5, Issue 3
    On Neighborhoods of Analytic Functions having Positive Real Part   Volume 7, Issue 3

      search [advanced search] copyright 2003 terms and conditions login